# SDR SWAA2016061352811

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 76,070 hours, 63,112 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 9320
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RED RT GEAR LIGHT REMAINED ILLUMINATED WITH LANDING GEAR LEVER IN UP POSITION.  GEAR LEVER CYCLED OFF-UP-OFF AND LIGHT EXTINGUISHED.  R & R UPLOCK ACTUATOR IAW MM.
